EconPapers    
Economics at your fingertips  
 

On the Testability of Identification in Some Nonparametric Models With Endogeneity

Ivan Canay, Andres Santos and Azeem Shaikh ()

Econometrica, 2013, vol. 81, issue 6, 2535-2559

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (19) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.3982/ (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: On the testability of identification in some nonparametric models with endogeneity (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:81:y:2013:i:6:p:2535-2559

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Daron Acemoglu

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2019-08-20
Handle: RePEc:ecm:emetrp:v:81:y:2013:i:6:p:2535-2559